MathSciNet Relay Station
MathSciNet bibliographic data
MR2577594 (2010j:37118) 37L30 (34D45 34G10 35B41)
Caraballo, Tomás; Carvalho, Alexandre N.; Langa, José A.; Rivero, Felipe Existence of pullback attractors for pullback asymptotically compact processes. Nonlinear Anal. 72 (2010), no. 3-4, 1967–1976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement